I am on lithium for 5 years. which I have probably had more side effects than benefits, however it seems to tame the hard core manic attacks. In the past year my lthium level has gone toxic for some unknown reason which put me in the hospital for 2 days each time. Seems a level that is therapeutic for most is toxic for me. No fun. Despite this my pdoc refused to lower the amount of lithium I took (900mg),so I reduced it myself to 600mg. I had 2 days that I was irritable and since then feel better than ever.
I have never heard of seroxat and I thought I had been on every psych drug on the market. All I can say, is sometimes you have to wean off very. very slowly and maybe you need the help of your doc. It has been my experience if I cannot wean off a drug successfully it usually means I need it.
Bi-polarII; rapid cycler; Lithium 600
Requip XL 8mg; Lamictal 200 mg; seraquel 450mg, klonopin 4mg